Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suffering from spinning vertigo. Taking medicines, problem persists. Suggestions?

I have been suferring fron spinning vertigo for last months, this happens some times when i go for sleep, standing running. I am confused whether it is still with me or not. As per the neuroloist, taking medicines as marislon mg thrice in a day.But still has the vertigo. How long this vertigo can be with a person. Is this a long tern disease. Because of this I have been confused about this whether I am spinning or not. But i feel most of the time in darkness. Please suggest Great vRegard. Anuj 29 yrs old male
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Welcome in H.C.M.

I have gone through your query regarding spinning vertigo for last one month. Though you are taking medicines but even your problem is not solved.

Since you feel spinning only during movement therefore it appears to be labyrinthine in origin and this may be BPPV , but there are other possibilities are as well. I am suggesting you to please consult an ENT doctor for thorough examination and vestibular functions test and I hope in this way your problem may be solved.

Till you are in waiting for ENT doctor you may take-

1- Tab Cinnarzine (25 mg) three times a day.

2- Rehabilitation exercises of vertigo.

Wishing for speedy recovery.

Answered: Mon, 4 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor